# SDR AWXA200601280

- Difficulty date: July 17, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 50,577 hours, 34,407 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Condition: Inoperative
- Location: E/E Cooling
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ABQ - ATB - FLT - 7830 - LOG - 7287972 - AIRCRAFT RETURNED TO PHX DUE TO BOTH ALTERNATE AND NORMAL EQUIPMENT COOLING FANS INOP. MAINTENANCE REMOVED AND REPLACED THE EQUIPMENT COOLING SUPPLY FLOW SENSOR. THE OFF LIGHT EXTINGUISHED AND THE SYSTEM OPERATED NORMAL.
